# SDR HEEA080548

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 39433339002
- Part serial: 8308104E
- Condition: Reads Low
- Location: Triple Tach
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL NEEDLES ON TRIPLE TACH READ 200 LOW.
